# SDR CALA9601542

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101708
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM QUANTITY GRADUALLY DECREASED TO 1 GALLON WHILE EN ROUTE.  THE A-SYSTEM HYDRAULIC PUMPS WERE TURNED OFF.  WHEN THE PUMPS WERE TURNED ON TO LOWER FLAPS THE SYSTEM FAILED AND SMOKE ENTERED THE CABIN.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULIC RETURN LINE ON RIGHT ENGINE LEAKING.  THE LINE WAS REPLACED AND LEAK CHECK WAS GOOD.  THE HYDRAULIC SYSTEM WAS SERVICED AND BOTH THE LEFT AND RIGHT COALESCER BAGS WERE REMOVED AND REPLACED.
